# SDR DALA14006900933

- Difficulty date: January 31, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- Aircraft time: 65,496 hours, 49,421 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED IN TWO PLACES BETWEEN L13-14L BS 1380.  HFEC CHECKED IAW NDTSPM 06-10-01.001.  REPAIRED IAW PRI 522688-14, REV 0.
